# SDR DHL9780434C

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, BRACKET CRACKED AT AFT PRESSURE BULKHEAD L10 AND L11.  STOP DRILLED CRACK, FABRICATED ANGLE REPAIR AND INSTALLED PER SRM 53-2-0.
